# SDR AU981671

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12600743
- Condition: Seized
- Location: Elevator Tab
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ELEVATOR TRIM ACTUATOR SEIZED.
